Highly linear transconductance topology using floating transistors

Zare-Hoseini, H., Kale, I. and Morling, R.C.S. (2006) Highly linear transconductance topology using floating transistors. Electronics Letters, 42 (1). pp. 2-4. ISSN 0013-5194

Full text not available from this repository.
Official URL: https://dx.doi.org/10.1049/el:20063846
Item Type: Article
Additional Information: Online ISSN 1350-911X
Subjects: University of Westminster > Science and Technology
SWORD Depositor: repository@westminster.ac.uk
Depositing User: repository@westminster.ac.uk
Date Deposited: 19 Feb 2007
Last Modified: 30 Jun 2016 11:28
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/3335

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)